Every 2-choosable graph in (2m,m)-choosable

Tuza, Zsolt and Voigt, M. (1996) Every 2-choosable graph in (2m,m)-choosable. JOURNAL OF GRAPH THEORY, 22 (3). pp. 245-252.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1184

Update Item Update Item